# SDR MASA2011022402012

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 17,431 hours, 13,787 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856KV9
- Part serial: 246905
- Condition: Dented
- Location: Nr 1
- Part time: 5,101 hours, 4,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 1 PITOT TUBE INLET DENTED.  MX REMOVED AND REPLACED NR 1 PITOT TUBE ASSY.
